# SDR 96UAL900636

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Engine
- Component: Boeing, 285T03855
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD AT SFO UNDER AMBER ALERT DUE TO A FIRE BELL AURAL WARNING.  *S/D*  THE ENGINE FIRE DETECTION SYSTEM CAUSED THE AURAL WARNING.  A BITE TEST WAS PERFORMED AND INDICATED NO FAULTS.  THE M1000 BELL CHIME MODULE WAS REPLACED AS A PRECAUTION.  THIS MODULE WAS DETERMINED TO BE SERVICEABLE AND WAS RETURNED TO SERVICE.  NO OTHER FAULTS HAVE BEEN INDICATED SINCE THIS INCIDENT.
